# SDR DL76G060733

- Difficulty date: September 10, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 19,870 hours, 8,291 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Condition: Failed
- Location: Apu Bleed
- Part time: 41,219 hours, 48,818 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK IN ATL AFTER FIRST ENG START AND SELECTING SECOND PACK TO OFF THE APU SHUTDOWN W/APU FAULT MSG DISPLAYED.  BITE CHECK OF APU ECU FAULTS REVERSE FLOW.  FWD APU BLEED AIR TO MCO/PLAC PER MEL 49-11-01C.  T/S PER FIM.  REMOVED AND REPLACED APU SURGE BLEED CONTROL VALVE PER MM. CHKS OK MCO AND PLAC REMOVED.
